Journal of Differential Geometry

The Journal of Differential Geometry (JDG) is devoted to the publication of research papers in differential geometry and related subjects such as differential equations, mathematical physics, algebraic geometry and geometric topology. JDG was founded by the late Professor C.-C. Hsiung in 1967, and is owned by Lehigh University, Bethlehem, PA, U.S.A., and published under license by International Press of Boston, Inc.

Top downloads over the last seven days

Isometric embeddings via heat kernelXiaowei Wang and Ke ZhuVolume 99, Number 3 ( 2015 )
Li-Yau inequality on graphsFrank Bauer, Paul Horn, Yong Lin, Gabor Lippner, Dan Mangoubi, and Shing-Tung YauVolume 99, Number 3 ( 2015 )
Self-dual conformal structures on $l{\bf C}{\rm P}\sp 2$Andreas FloerVolume 33, Number 2 ( 1991 )
Affine images of isotropic measuresKároly J. Böröczky, Erwin Lutwak, Deane Yang, and Gaoyong ZhangVolume 99, Number 3 ( 2015 )
Embedded constant mean curvature tori in the three-sphereBen Andrews and Haizhong LiVolume 99, Number 2 ( 2015 )
  • ISSN: 0022-040X ( print )
  • Publisher: Lehigh University
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1967 --
  • Access: By subscription only
  • Euclid URL: jdg